Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ck.one

Lowering My Daily Dosage... Need Some Feedback.

I started my course on the 16th and my skin has been extremely dry and irritated since yesterday morning. I feel like it's boiling up under there. I'm currently at 80mg a day (2x 40mg) for 170 pounds and I'm seriously considering going down to 60 by taking 1 pill - instead of 2 - every other day. What you guys think? I'd rather keep going at 80 and finish in the middle of july than drop to 60 and go until august but I really feel like shit. I have no breakouts (for now) whatsoever but the irritation is just... too much :(

Thanks.

Share this post


Link to post
Share on other sites

What are you using to try to calm your skin? Are you mositurizing? If so, with what? Is it possible you have eczema?

Share this post


Link to post
Share on other sites

What are you using to try to calm your skin? Are you mositurizing? If so, with what? Is it possible you have eczema?

I'm using Aveeno Ulta-Calming moisturizer and Cetaphil for sensitive skin. I always apply a generous amount way more than what I use to put on when I was on Tazorac and Panoxil. As for eczema I don't really know what it is so I wouldn't be able to tell you :wacko:

All I know is that I'm only gonna take one pill today I'm suppose to see my girl this afternoon after work and I already feel like a shit... Hopefully my skin will calm down by then....

Share this post


Link to post
Share on other sites

Give it a month and then discuss your dose with your doctor at your next appointment unless it is truly unbearable. You will probably get used to the dosage if you give yourself a little time to adjust. In the meantime, drink tons of water, and continue to moisturize.

Share this post


Link to post
Share on other sites

I want to stay on 80mg but I truly look like a tomato and I have to take the public transit every day. If I had a car or was to stay home all day I wouldn't mind it that much since it hurts if I rub my skin but it's fine when I don't touch it... do you think droping to 60mg will affect my course ?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×